Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Tinnitus

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

HIV tinnitus supoort group

You had previously responded to my earlier question on tinnitus as a possible side effect of 3TC and you mentioned that some patients who are taking 3TC are also having tinnitus. Do know if there is an HIV support group that dealswith this same...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I do not know of any support group. Literature is spotty often in documentation of rates of side effects after long term use which is a frustrating situation. KH... Read more »

Tinnitus in HIV positive individuals

don't seem to think there is a link between HIV and tinnitus, but when I go on the positive... Read more »

Tinnitus and HIV Meds?

Hello Dr. Henry. On July 6 of this year, you answered a question on the board posted by someone who... Read more »
Articles
TheBody.com

Transcript of The Body's Live Chat on HIV Treatment Side Effects With Dr. Joel Gallant

Following is the transcript of The Body's live chat on HIV treatment side effects, which took place on Oct. 17, 2007, at 4 p.m. Eastern Time. The chat was sponsored by Gilead Sciences, Inc., moderated by The Body's editorial staff and hosted by Dr.... Read more »
TheBody.com

Hot Topics at TheBody.com's "Ask the Experts" Forums, May 8, 2012

Hot Topics at TheBody.com's "Ask the Experts" Forums, May 8, 2012 May 8, 2012 Visit the Forums "Hot Topics" Library Change/Update Subscription Living With HIV/AIDS Mixed-Status Couples Insurance,... Read more »
TheBody.com

The Body's "Ask the Experts" Forums, March 29, 2010

The Body's "Ask the Experts" Forums, March 29, 2010 March 29, 2010 Visit the Forums "Hot Topics" Library Change/Update Subscription Living With HIV/AIDS HIV/AIDS & Body Shape Changes Mixed-Status... Read more »
TheBody.com

Hot Topics at The Body's "Ask the Experts" Forums, April 27, 2009

Hot Topics at The Body's "Ask the Experts" Forums, April 27, 2009 April 27, 2009 Visit the Forums "Hot Topics" Library Change/Update Subscription Living With HIV HIV Treatment Mixed-Status Couples Other... Read more »
Connect With Others

An update on VonDutche *DELETED* *DELETED*

Posted by LQZ, 3 Replies
Post deleted by VonDutcheFace Read more »

Oral Sex and HIV-Please respond

Posted by Anonymous, 2 Replies
I am sure this has been covered before. I had a women give me oral sex unprotected for a short period of time and came in her mouth. This was 3 months ago and I have noticed shortly after this event a ringing noise in my ears maybe"tinnitus".... Read more »

Doctor bad experience

Posted by JohnMarson90, 5 Replies
Hey everyone,

I have just finished a visit with the ear specialist because a tinnitus I have in one ear (I hear a sound without any external source). After x-ray and explorations it has turned out to be that I have swollen adenoids and swollen lymph.
S... Read more »

ringing in the ears

Posted by Anonymous, 2 Replies
Hi,

I had a high risk overseas unprotected male to female encouter about a month and a half ago. I got a blood test at 2 weeks which was negitive, but i realize those results are meaningless at this point. Lately I have been experiencing bad... Read more »